Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Chern numbers and oriented homotopy type


Author: Peter J. Kahn
Journal: Bull. Amer. Math. Soc. 73 (1967), 932-934
MathSciNet review: 0215316
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Vector fields on spheres, Ann. of Math. (2) 75 (1962), 603–632. MR 0139178
  • 2. F. Hirzebruch, Komplexe Mannigfaltigkeiten, Proc. Internat. Congress Math. 1958., Cambridge Univ. Press, New York, 1960, pp. 119–136 (German). MR 0123733
  • 3. Wu-chung Hsiang, A note on free differentiable actions of 𝑆¹ and 𝑆³ on homotopy spheres, Ann. of Math. (2) 83 (1966), 266–272. MR 0192506
  • 4. Peter J. Kahn, Obstructions to extending almost 𝑋-structures, Illinois J. Math. 13 (1969), 336–357. MR 0258037
  • 5. S. P. Novikov, On manifolds with free abelian fundamental group and their application, Izv. Akad. Nauk SSSR Ser. Mat. 30 (1966), 207–246 (Russian). MR 0196765
  • 6. B. J. Sanderson, Immersions and embeddings of projective spaces, Proc. London Math. Soc. (3) 14 (1964), 137–153. MR 0165532
  • 7. R. E. Stong, Relations among characteristic numbers. I, Topology 4 (1965), 267–281. MR 0192515
  • 8. C. T. C. Wall, Classification problems in differential topology. IV. Thickenings, Topology 5 (1966), 73–94. MR 0192509


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11855-X